RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 4, Pages 669–676 (Mi zvmmf671)  

This article is cited in 2 scientific papers (total in 2 papers)

Exponentially fitted scheme for a singularly perturbed problem

K. V. Emel'yanov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: A singularly perturbed problem with a turning point is considered. Its approximate solution is found by applying an exponentially fitted scheme on an equidistant mesh. The solutions produced by the scheme are proved to converge uniformly with respect to the perturbation parameter to the solution of the original differential problem within the first order accuracy.

Key words: singularly perturbed problem for second-order ordinary differential equation, asymptotic expansion.

Full text: PDF file (931 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:4, 645–652

Bibliographic databases:
UDC: 519.624.2
Received: 27.10.2004

Citation: K. V. Emel'yanov, “Exponentially fitted scheme for a singularly perturbed problem”, Zh. Vychisl. Mat. Mat. Fiz., 45:4 (2005), 669–676; Comput. Math. Math. Phys., 45:4 (2005), 645–652

Citation in format AMSBIB
\Bibitem{Eme05}
\by K.~V.~Emel'yanov
\paper Exponentially fitted scheme for a singularly perturbed problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 4
\pages 669--676
\mathnet{http://mi.mathnet.ru/zvmmf671}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2162710}
\zmath{https://zbmath.org/?q=an:1078.65065}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 4
\pages 645--652


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf671
  • http://mi.mathnet.ru/eng/zvmmf/v45/i4/p669

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. V. Emelyanov, “Raznostnaya skhema podgonki dlya singulyarno vozmuschennoi zadachi s tochkoi povorota”, Tr. IMM UrO RAN, 18, no. 2, 2012, 80–91  mathnet  elib
    2. Sharma K.K. Rai P. Patidar K.C., “A Review on Singularly Perturbed Differential Equations with Turning Points and Interior Layers”, Appl. Math. Comput., 219:22 (2013), 10575–10609  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:169
    Full text:72
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020